# SDR IPXA2021090373526

- Difficulty date: August 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Part number: R5381079820000
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CDURING ROTO PROBE AND SURFACE INSPECTION OF RH FR40 LOWER CORNER O/B RADIUS A CRACK WAS NOTED IN AREA "A" STARTING AT THE EDHE OF THE FASTENER HOLE AND EXTENDING DOWN APPROX 0.625"REPAIRED PER A300-5710-64579-D APPENDIX E
